# SDR COMA0670152

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 9,588 hours, 7,158 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 766359B
- Part serial: 0252
- Condition: Faulty
- Location: Slats
- Part time: 8,567 hours, 6,357 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5725 - DURING APPROACH RECEIVED A SLAT FAIL CAUTION AT 10 DEGREES.  REPLACED THE SLAT POWER DRIVE UNIT.
